Classification des difféomorphismes de Smale des surfaces : types géométriques réalisables
[Classification of Smale diffeomorphisms of surfaces: realisable geometric types]
Annales de l'Institut Fourier, Volume 52 (2002) no. 4, pp. 1135-1185.

Geometrical types of Markov partitions are the main tools of the classification of Smale diffeomorphisms of surfaces, i.e., C 1 -structurally stable diffeomorphisms of surfaces. In this paper, we solve the realisability problem: we give an effective criterion to decide whether an abstract combinatorial object is, or is not, the geometrical type of a Markov partition of a basic piece of a Smale diffeomorphism on a compact surface.

La notion de type géométrique d’une partition de Markov est au centre de la classification des difféomorphismes de Smale i.e. des difféomorphismes C 1 - structurellement stables des surfaces. On résout ici le problème de réalisabilité : on donne un critère effectif pour décider si une combinatoire abstraite est, ou n’est pas, le type géométrique d’une partition de Markov de pièce basique de difféomorphisme de Smale de surface compacte.

DOI: 10.5802/aif.1914
Classification: 37D20,  37E30
Keywords: hyperbolic dynamics, Smale diffeomorphisms, Markov partitions
Béguin, François 1

1 École Normale Supérieure de Lyon, UMPA, 46 allée d'Italie, 69364 Lyon Cedex 07 (France)
@article{AIF_2002__52_4_1135_0,
     author = {B\'eguin, Fran\c{c}ois},
     title = {Classification des diff\'eomorphismes de {Smale} des surfaces : types g\'eom\'etriques r\'ealisables},
     journal = {Annales de l'Institut Fourier},
     pages = {1135--1185},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {52},
     number = {4},
     year = {2002},
     doi = {10.5802/aif.1914},
     zbl = {01794827},
     mrnumber = {1927077},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1914/}
}
TY  - JOUR
AU  - Béguin, François
TI  - Classification des difféomorphismes de Smale des surfaces : types géométriques réalisables
JO  - Annales de l'Institut Fourier
PY  - 2002
DA  - 2002///
SP  - 1135
EP  - 1185
VL  - 52
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1914/
UR  - https://zbmath.org/?q=an%3A01794827
UR  - https://www.ams.org/mathscinet-getitem?mr=1927077
UR  - https://doi.org/10.5802/aif.1914
DO  - 10.5802/aif.1914
LA  - fr
ID  - AIF_2002__52_4_1135_0
ER  - 
%0 Journal Article
%A Béguin, François
%T Classification des difféomorphismes de Smale des surfaces : types géométriques réalisables
%J Annales de l'Institut Fourier
%D 2002
%P 1135-1185
%V 52
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1914
%R 10.5802/aif.1914
%G fr
%F AIF_2002__52_4_1135_0
Béguin, François. Classification des difféomorphismes de Smale des surfaces : types géométriques réalisables. Annales de l'Institut Fourier, Volume 52 (2002) no. 4, pp. 1135-1185. doi : 10.5802/aif.1914. http://www.numdam.org/articles/10.5802/aif.1914/

[1] F. Béguin Smale diffeomorphisms of compact surfaces: an algorithm for the conjugacy problem (1999) (Prépublication)

[2] F. Béguin Champs de vecteurs hyperboliques en dimension 3 (1999) (Thèse de doctorat de l'Université de Bourgogne)

[3] F. Beguin; C. Bonatti; J.-L. Vieitez Construction de flots de Smale en dimension 3, Ann. Fac. Sci. Toulouse, Math. (6), Volume 8 (1999), pp. 369-410 | DOI | Numdam | MR | Zbl

[4] C. Bonatti; R. Langevin (avec la collaboration de E. Jeandenans) Difféomorphismes de Smale des surfaces, Astérisque, 250, Soc. Math. de France, Paris, 1998 | MR | Zbl

[5] R. Bowen Topological entropy and Axiom A, Global Analysis (Berkeley, Calif., 1968) (Proc. Symp. Pure Math.), Volume Vol. XIV (1970), pp. 23-41 | Zbl

[6] J. Franks Non singular Smale flows on S 3 , Topology, Volume 24 (1985), pp. 265-282 | DOI | Zbl

[7] E. Jeandenans Difféomorphismes hyperboliques des surfaces et combinatoire des partitions de Markov (1996) (Thèse de doctorat de l'Université de Bourgogne)

[8] R. Mañé A proof of the C 1 -stability conjecture, Publ. Math. Inst. Hautes Études Sci., Volume 66 (1988), pp. 161-210 | DOI | Numdam | MR | Zbl

[9] C. Robinson Structural stability of C 1 -diffeomorphisms, J. Diff. Equations, Volume 22 (1976), pp. 28-73 | DOI | MR | Zbl

[10] M. Shub Stabilité globale des systèmes dynamiques, Astérisque, 56, Soc. Math. France, Paris, 1978 | MR | Zbl

Cited by Sources: